Our expert says:
Your colleague is definately at risk for some serious health issues. She needs to contact her doctor as soon as possible for various blood tests, as well as a full examination of mother and baby. A detailed ultrasound will be the best way to examine the unborn child.
Diarrhea for such a long time needs to be treated adequately and long-term Immodium use will only mask the symptoms. She is at risk of becoming severely dehydrated.
Being overweight puts her at further risk to develop diabetes during pregnancy.
Energade will not be detramental to her health.
Encourage your colleague to consult a doctor as soon as possible.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.